Department of Mathematics and Systems Analysis

Current

Latest publications and reports

Latest publications

Gustafsson, Tom, Rajagopal, Kumbakonam R., Stenberg, Rolf, Videman, Juha: An adaptive finite element method for the inequality-constrained Reynolds equation, Computer Methods in Applied Mechanics and Engineering. 336, 2018, p. 156-170.

Londen, Stig Olof, Petzeltová, Hana: Regularity and separation from potential barriers for the Cahn–Hilliard equation with singular potential, JOURNAL OF EVOLUTION EQUATIONS., 2018, p. 1-13.

Paakkonen, Joonas, Barreal, Amaro, Hollanti, Camilla, Tirkkonen, Olav: Coded Caching Clusters with Device-to-Device Communications, IEEE TRANSACTIONS ON MOBILE COMPUTING., 2018.

Karjalainen, Joona, van Leeuwaarden, J., Leskelä, Lasse: Parameter Estimators of Sparse Random Intersection Graphs with Thinned Communities, Lecture Notes in Computer Science . 10836, 2018, p. 44-58.

Rasila, Antti, Sottinen, Tommi: Yukawa potential, panharmonic measure and Brownian motion, Axioms. 7(2), 2018, p. 1-13.

Dochtermann, Anton, Freij-Hollanti, Ragnar: Warmth and edge spaces of graphs, ADVANCES IN APPLIED MATHEMATICS. 96, 2018, p. 176-194.

SOTTINEN, TOMMI, VIITASAARI, LAURI: Conditional-Mean Hedging Under Transaction Costs in Gaussian Models, INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE., 2018.

Luukinen, Jean Marc, Aalto, Daniel, Malinen, Jarmo, Niikuni, Naoko, Saunavaara, Jani, Jääsaari, Päivi, Ojalammi, Antti, Parkkola, Riitta, Soukka, Tero, Happonen, Risto Pekka: A Novel Marker Based Method to Teeth Alignment in MRI, Measurement Science Review. 18(2), 2018, p. 79-85.

Hyvönen, Nuutti, Mustonen, Lauri: Generalized linearization techniques in electrical impedance tomography, Numerische Mathematik., 2018, p. 1-26.

Weihs, Luca, Robinson, Bill, Dufresne, Emilie, Kenkel, Jennifer, Kubjas, Kaie, McGee, Reginald L., II, Nguyen, Nhan, Robeva, Elina, Drton, Mathias: Determinantal Generalizations of Instrumental Variables, Journal of causal inference. 6(1), 2018.

Murtola, Tiina, Aalto, Atte, Malinen, Jarmo, Aalto, Daniel, Vainio, Martti: Modal locking between vocal fold oscillations and vocal tract acoustics, ACTA ACUSTICA UNITED WITH ACUSTICA. 104(2), 2018, p. 323-327.

Boland, Natashia, Christiansen, Jeffrey , Dandurand, Brian , Eberhard, Andrew, Oliveira, Fabricio: A parallelizable augmented Lagrangian method applied to large-scale non-convex-constrained optimization problems, Mathematical Programming., 2018, p. 1-34.

Hyvönen, Nuutti, Päivärinta, Lassi, Tamminen, Janne: Enhancing D-bar reconstructions for electrical impedance tomography with conformal maps, INVERSE PROBLEMS AND IMAGING. 12(2), 2018, p. 373-400.

Grezet, Matthias, Freij-Hollanti, Ragnar , Westerbäck, Thomas, Olmez, Oktay, Hollanti, Camilla: Bounds on Binary Locally Repairable Codes Tolerating Multiple Erasures, The International Zurich Seminar on Information and Communication (IZS 2018) Proceedings., p. 103-107.

Saari, Olli: Parabolic BMO and the forward-in-time maximal operator, ANNALI DI MATEMATICA PURA ED APPLICATA., 2018, p. 1-21.

Lembo, Sergio, Deng, Junquan, Freij-Hollanti, Ragnar, Tirkkonen, Olav, Chen, Tao: Hierarchical network abstraction for HetNet coordination, IEEE International Symposium on Personal, Indoor, and Mobile Radio Communications workshops. 2017-October, 2018, p. 1-7.

Kirppu, Heidi, Lahdelma, Risto, Salminen, Pekka: Multicriteria evaluation of carbon-neutral heat-only production technologies for district heating, APPLIED THERMAL ENGINEERING. 130, 2018, p. 466-476.

Blackburn, Simon R., Greferath, Marcus, Hollanti, Camilla, Pavčević, Mario Osvin, Rosenthal, Joachim, Storme, Leo, Vázquez-Castro, Ángeles, Wassermann, Alfred: Preface to the special issue on network coding and designs, DESIGNS CODES AND CRYPTOGRAPHY. 86(2), 2018, p. 237-238.

Avelin, Benny, Kuusi, Tuomo, Mingione, Giuseppe: Nonlinear Calderón–Zygmund Theory in the Limiting Case, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 227(2), 2018, p. 663-714.

Chen, Jiaolong, Huang, Manzi, Rasila, Antti, Wang, Xiantao: On Lipschitz continuity of solutions of hyperbolic Poisson’s equation, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. 57(1), 2018, p. 1-32.

More...

Page content by: webmaster-math [at] list [dot] aalto [dot] fi